advertisement
Question
Posted by: Aries | 2004/11/18

Vaginal Warts

4 years ago I noticed one singe wart, just above my klitoris.
I've been raped quite a couple of years ago whereafter I contracted some sort of STI or STD.
I did not seek medical help as I was too ashamed, didn't want my parents to know, was still at school and didn't have the funds to go to a doctor.
Could the HPV been hiding and only popped up a couple of years later? If not, I must have contracted it from my partner?
I've visited my gynae 4 times about this already.
Fistly it was burned off, but it re-appeared.
Then I got a very expensive cream - I think the name was Aldara or something like that - but it re-appeared.
Then I got a liquid - I think the name is Wartex or something like that - but it re-appeared. Only this time, not just the single one re-appeared. More appeared - about 6+, and they are all over the show.
I don't know what to do anymore.
I cannot stand the constant itching anymore.
I cannot go to a hospital to have them cut out, as I cannot get sick leave of leave AT ALL.
My partner is beginning to wonder if I'm not sleeping around - which is NOT the case.
Is there no other alternative than going to hospital to get them removed PERMANENTLY.
Please, I'm desperate

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

HPV can be latent and can present with warts several years later.
The Aldara has to be used as per the directions on the box for quite some time. If you have used it correctly and it has not helped, then you should really have them cut out. You would not be in hospital very long.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Healthcare | 2004/11/19

It seems that your doctors have prescribed you the best meds for genital warts- Aldara & Wartec solution are the top of the range.
However, warts are caused by a virus which are not destroyed by either of these products. Hence, they re-appear with time. In my experience, the application of Virobis cream (after treatment with these products) for 1 month prevent or delay re-appearance of the warts.
However, the warts must not be confused with "condylamata" of syphyllis. Have the lesions re-diagnosed as this would require penicillin injections at regular intervals

Reply to Healthcare

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement